# SDR HQEA000002

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100S
- Make and model: Agusta A109C
- Aircraft serial: 7644
- System (JASC): 2810 · Fuel Storage
- Part: Tank Assy
- Part number: 109061102112
- Condition: Defective
- Location: Aux Fuel
- Part time: 1,328 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS BROKEN.  FOUND UPPER NIPPLE WHERE AUXILIARY FUEL TRANSFER TUBE ATTACHES TORN OFF.  THE AUXILIARY FUEL WAS NOT TRANSFERRING INTO THE FORWARD PART OF THE TANK.  WHEN REMOVING THE TANK FOR REPAIR, A .8750 INCH WRENCH WAS FOUND UNDER THE TANK.  THIS TANK WAS ORIGINAL EQUIPMENT INSTALLED AT THE FACTORY.  SENT TANK TO AUTHORIZED REPAIR STATION FOR REPAIR.
